# SDR CA010910008

- Difficulty date: August 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Aircraft time: 60,090 hours, 26,314 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2436 · DC Regulator
- Part: Relay
- Part number: A41905533505
- Condition: Failed
- Location: Battery Charger
- Component: Dc Regulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING SRVICE CHECK, WITH NO A/C POWER & BATTERY SELECTED TO DC,  THE AMP METER WENT TO 40 AMPS,  AFTER APU START, THE D.C. AMPS METER STOCKED AT 100 AMPS.  FOUND HIGH RESISTANCE BETWEEN TERMINAL B2 AND A2 OF R1 BATTERY BUS RELAY,  WHEN RESISTANCE SHOULD HAVE BEEN INFINITE. REPLACED RELAY ALSO AS A RECAUTIONARY MEASURE, THE BATTERY AND BATTERY CHARGER WERE REPLACED.  SYSTEM FUNCTIONALLY TESTED AND FOUND SERVICEABLE.
